Morphology, Effective Properties Of Multi-Scale Random Sets: A Review

Document type :
Journal articles
Liste complète des métadonnées

https://hal-mines-paristech.archives-ouvertes.fr/hal-00906505
Contributor : François Willot <>
Submitted on : Tuesday, November 19, 2013 - 9:50:11 PM
Last modification on : Monday, November 12, 2018 - 10:54:42 AM

Identifiers

  • HAL Id : hal-00906505, version 1

Citation

Dominique Jeulin. Morphology, Effective Properties Of Multi-Scale Random Sets: A Review. Comptes rendus de l’Académie des sciences. Série IIb, Mécanique, Elsevier, 2012, 240 (4), pp.219-229. ⟨hal-00906505⟩

Share

Metrics

Record views

103